期刊文献+

(<i>f</i>, <i>p</i>)-Asymptotically Lacunary Equivalent Sequences with Respect to the Ideal <i>I</i>

(<i>f</i>, <i>p</i>)-Asymptotically Lacunary Equivalent Sequences with Respect to the Ideal <i>I</i>
下载PDF
导出
摘要 In this study, we define (f, p)-Asymptotically Lacunary Equivalent Sequences with respect to the ideal I using a non-trivial ideal , a lacunary sequence , a strictly positive sequence , and a modulus function f, and obtain some revelent connections between these notions. In this study, we define (f, p)-Asymptotically Lacunary Equivalent Sequences with respect to the ideal I using a non-trivial ideal , a lacunary sequence , a strictly positive sequence , and a modulus function f, and obtain some revelent connections between these notions.
作者 Tunay Bilgin
出处 《Journal of Applied Mathematics and Physics》 2015年第9期1207-1217,共11页 应用数学与应用物理(英文)
关键词 ASYMPTOTICALLY EQUIVALENCE Ideal Convergence Lacunary Sequence MODULUS Function Statistically Limit Asymptotically Equivalence Ideal Convergence Lacunary Sequence Modulus Function Statistically Limit
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部